Asymptotic bifurcation results for quasilinear elliptic operators

Chabrowski, J, Drabek, P and Tonkes, E (2005) Asymptotic bifurcation results for quasilinear elliptic operators. Glasgow Mathematical Journal, 47 55-67. doi:10.1017/S001708950400206X

Author Chabrowski, J
Drabek, P
Tonkes, E
Title Asymptotic bifurcation results for quasilinear elliptic operators
Journal name Glasgow Mathematical Journal   Check publisher's open access policy
ISSN 0017-0895
Publication date 2005
Sub-type Article (original research)
DOI 10.1017/S001708950400206X
Volume 47
Start page 55
End page 67
Total pages 13
Editor I G Gordon
A W Mason
Place of publication United Kingdom
Publisher Cambridge University Press
Collection year 2005
Language eng
Subject C1
230107 Differential, Difference and Integral Equations
780101 Mathematical sciences
Abstract We develop results for bifurcation from the principal eigenvalue for certain operators based on the p-Laplacian and containing a superlinear nonlinearity with a critical Sobolev exponent. The main result concerns an asymptotic estimate of the rate at which the solution branch departs from the eigenspace. The method can also be applied for nonpotential operators.
Keyword Mathematics
Positive Solutions
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2006 Higher Education Research Data Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 06:51:19 EST